MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS; VASCULAR POLYESTER GRAFT
Model Number M002000195140
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the serial number of the concerned patch is not available, only the lot number was confirmed.
 
Event or Problem Description
During a carotid endarterectomy, a first patch was implanted but looked "more yellow" and it felt "fuzzier and thicker" than previous used patches (see manufacturer report 1640201-2018-00021 for this first involved device).The surgeon opened a second box (sterile pack remained closed) with a different lot number.This second patch looked the same and is the subject of the present report.
 
Additional Manufacturer Narrative
(b)(4).The returned device was visually inspected by our qa supervisor.No anomaly was found, the patch complies with our product specifications.(b)(4) the conducted investigation indicates that the product was not defective.

Brand Name
HEMASHIELD KNITTED DOUBLE VELOUR CARDIOVASCULAR FABRICS
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8024893
Report Number1640201-2018-00022
Device Sequence Number16489470
Product Code DXZ
UDI-Device Identifier00384401017899
UDI-Public00384401017899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2022
Device Model NumberM002000195140
Device Catalogue NumberM002000195140
Device Lot Number17M13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1